# SDR CALA9700315

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76823
- Make and model: Doug DC-9-82
- Aircraft serial: 49483
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee Cap
- Condition: Corroded
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BULKHEAD TEE CAP AT STA 110, LONGERON 29L.  THE CORRODED AREA OF TEE CAP WAS CUT OUT, A REPAIR WAS INSTALLED IAW ECRA 5310-03443, SRM 53-04, FIGURE 14, SRM 53-01, FIGURE 2, SHEET 4 AND SRM 53-02, FIGURE 2.
